Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 149–155 (Mi mz4463)  

This article is cited in 1 scientific paper (total in 1 paper)

Precomplete numberings and functions without fixed points

V. L. Selivanov

Novosibirsk State Pedagogical University

Full text: PDF file (888 kB)

English version:
Mathematical Notes, 1992, 51:1, 95–99

Bibliographic databases:

Received: 18.10.1990

Citation: V. L. Selivanov, “Precomplete numberings and functions without fixed points”, Mat. Zametki, 51:1 (1992), 149–155; Math. Notes, 51:1 (1992), 95–99

Citation in format AMSBIB
\Bibitem{Sel92}
\by V.~L.~Selivanov
\paper Precomplete numberings and functions without fixed points
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 149--155
\mathnet{http://mi.mathnet.ru/mz4463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165291}
\zmath{https://zbmath.org/?q=an:0757.03020}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 95--99
\crossref{https://doi.org/10.1007/BF01229443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000018}


Linking options:
  • http://mi.mathnet.ru/eng/mz4463
  • http://mi.mathnet.ru/eng/mz/v51/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021